# SDR A6WA201140017

- Difficulty date: December 2, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cam
- Condition: Deformed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP VANE CAM FOLLOWER BEHIND CTR HINGE HAS DISPLACED METAL.  REPAIRED TR OTBD FLAP VANE CAM FOLLOWER BY FEATHERING THE MUSHROOMED EDGE OF CAM FOLLOWER IAW SRM 51-12-00 AND REO 601R-57-53-19, REV D.
